# SDR SWAA041020

- Difficulty date: April 8, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N672SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23406
- Aircraft time: 56,961 hours, 49,598 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Faulty
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, UNSAFE NOSE GEAR INDICATION, CYCLED GEAR SEVERAL TIMES, WITH SAME RESULT.  OBTAINED SAFE INDICATION AFTER LANDING.  REMOVED AND REPLACED LOGIC CARD, ADJUSTED SENSOR AND PERFORMED INTEGRITY CHECK OF WIRING PER MM.
